| Model Number |
RIGID SADDLE RING |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Heart Block (4444); Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
08/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical information: crd_985 - arb pmcf, patient site id: eu1671 - 347, r708040801, r708041101.It was reported that on (b)(6) 2022, a 32mm rigid saddle ring was implanted in the mitral valve.Patient had secondary mitral valve disease caused by left atrial enlargement.The surgery also included a tricuspid annuloplasty using a non-abbott device.The patient had secondary tricuspid valve disease caused by left-sided valve disease.There were no intraprocedural adverse events reported.Following procedure, patient had left ventricle ejection fraction (lvef) of 35%.This event led to a prolonged hospitalization.The medication milrinone, an inotropic agent, was administered.On (b)(6) 2022, the patient had an electrocardiogram (ecg) showing an atrioventricular (av) heart block.The patient received an external atrial pacemaker lead.On (b)(6) 2022, a transthoracic echocardiogram (tte) was performed showing a normal lvef.The patient status was stable.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Clinical information: (b)(6), patient site id: (b)(6).It was reported that on (b)(6) 2022, a 32mm rigid saddle ring was implanted in the mitral valve.Patient had secondary mitral valve disease caused by left atrial enlargement.The surgery also included a tricuspid annuloplasty using a non-abbott device.The patient had secondary tricuspid valve disease caused by left-sided valve disease.There were no intraprocedural adverse events reported.Following procedure, patient had left ventricle ejection fraction (lvef) of 35%.This event led to a prolonged hospitalization.The medication milrinone, an inotropic agent, was administered.On (b)(6)2022, the patient had an electrocardiogram (ecg) showing an atrioventricular (av) heart block.The patient received an external atrial pacemaker lead.On (b)(6) 2022, a transthoracic echocardiogram (tte) was performed showing a normal lvef.The patient status was stable.Subsequent to the previously filed report, additional information was received that the patient's heart block specifically an alternately junctional rhythm, 2:1 heart block, and a 3rd degree atrioventricular (av) heart block.On (b)(6) 2022, the left ventricular systolic function was normal, and the left ventricular diastolic function could not be determined.On (b)(6) 2022, the patient was discharged home without a permanent pacemaker implant.
Additional Manufacturer Narrative
An event of atrioventricular block and low left ventricular ejection fraction was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated the patient's left ventricular ejection fraction returned to normal one week after the implant procedure and that a permanent pacemaker was not needed.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.